Constant mean curvature tori in terms of elliptic functions.
Journal für die reine und angewandte Mathematik, Tome 374 (1987), pp. 169-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
constant mean curvature, planar curvature lines, sinh-Gordon equation, overdetermined system, elliptic functions
@article{JRAM_1987__374_152897,
author = {U. Abresch},
title = {Constant mean curvature tori in terms of elliptic functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {169--192},
year = {1987},
volume = {374},
zbl = {0597.53003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__374_152897/}
}
U. Abresch. Constant mean curvature tori in terms of elliptic functions.. Journal für die reine und angewandte Mathematik, Tome 374 (1987), pp. 169-192. http://geodesic.mathdoc.fr/item/JRAM_1987__374_152897/